# SDR ASOA2015032712478

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,425 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP MISSING FWD AND AFT OF SERVICE DOOR.  REPLACED PHOTO LUMINESCENT STRIP AROUND SERVICE DOOR IAW AMM 33-50-00.
